Exponential inequalities for the distributions of V-processes based on dependent observations

I. S. Borisov, V. A. Zhechev

Research output: Contribution to journalArticlepeer-review

Abstract

In the paper, exponential inequalities are obtained for the distribution tail of the sup-norm of a V-process with canonical kernel based on independent or weakly dependent observations.

Original languageEnglish
Pages (from-to)263-273
Number of pages11
JournalSiberian Advances in Mathematics
Volume29
Issue number4
DOIs
Publication statusPublished - 1 Oct 2019

Keywords

  • canonical U - and V -statistics
  • dependent observations
  • exponential inequality
  • mixing conditions
  • multiple orthogonal series
  • V -process

Fingerprint Dive into the research topics of 'Exponential inequalities for the distributions of V-processes based on dependent observations'. Together they form a unique fingerprint.

Cite this